MAUDE Adverse Event Report: I.T.S. GMBH INS PROXIMAL FEMUR NAIL; PF NAIL 125°, INTERMEDIATE, LEFT, Ø10X240MM, PPS

I.T.S. GMBH INS PROXIMAL FEMUR NAIL; PF NAIL 125°, INTERMEDIATE, LEFT, Ø10X240MM, PPS
Model Number 1F0L10-240-125A-S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected nail and set screw and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This is report 1/2.
 
Event or Problem Description
It was reported that after fixation of a left proximal femur fracture, the set screw started to back-out two weeks post-op.This is report 1/2.

Brand Name
INS PROXIMAL FEMUR NAIL
Common Device Name
PF NAIL 125°, INTERMEDIATE, LEFT, Ø10X240MM, PPS
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key21126722
Report Number3004369035-2024-00081
Device Sequence Number15159696
Product Code HSB
UDI-Device Identifier09120116974857
UDI-Public09120116974857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233134
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1F0L10-240-125A-S
Device Catalogue Number1F0L10-240-125A-S
Device Lot Number00/1023-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown